# SDR PLGA000227

- Difficulty date: February 27, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N357BE
- Make and model: Saab 340B
- Aircraft serial: 340B277
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4800 - BTV - ON APPROACH, THE CREW NOTICED THE CARGO DOOR WARNING LIGHT WAS ILLUMINATED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  AFTER ARRIVAL THE FIRST OFFICER NOTICED THAT THE CARGO DOOR HANDLE WAS OPENED 45 DEGREES TO CENTERLINE OF THE AIRCRAFT.  THE RAMP AGENT ALSO NOTED THAT THE CARGO DOOR COULD BE OPENED WITHOUT HANDLE BEING PULLED OUT OF DETENT.  MAINTENANCE INSPECTED THE DOOR, CAM ROLLERS AND LATCH ASSEMBLY.  NO DEFECTS WERE NOTED AND MAINTENANCE CLEANED AND LUBRICATED THE DOOR TRACKS.  AIRCRAFT RETURNED TO SERVICE.  (M)
